Search Results

There are 7766 results for: content related to: The numerical solution of the second Painlevé equation

  1. Higher-Order Painlevé Equations in the Polynomial Class II: Bureau Symbol P1

    Studies in Applied Mathematics

    Volume 116, Issue 4, May 2006, Pages: 321–413, Christopher M. Cosgrove

    Article first published online : 21 MAR 2006, DOI: 10.1111/j.1467-9590.2006.00346.x

  2. Solving nonlinear fractional partial differential equations using the homotopy analysis method

    Numerical Methods for Partial Differential Equations

    Volume 26, Issue 2, March 2010, Pages: 448–479, Mehdi Dehghan, Jalil Manafian and Abbas Saadatmandi

    Article first published online : 2 JUL 2009, DOI: 10.1002/num.20460

  3. On comparison of series and numerical solutions for second Painlevé equation

    Numerical Methods for Partial Differential Equations

    Volume 26, Issue 5, September 2010, Pages: 1070–1078, R. Ellahi, S. Abbasbandy, T. Hayat and A. Zeeshan

    Article first published online : 22 JUN 2009, DOI: 10.1002/num.20475

  4. The Symmetric Fourth Painlevé Hierarchy and Associated Special Polynomials

    Studies in Applied Mathematics

    Volume 121, Issue 2, August 2008, Pages: 157–188, Galina V. Filipuk and Peter A. Clarkson

    Article first published online : 1 AUG 2008, DOI: 10.1111/j.1467-9590.2008.00410.x

  5. Quadratic transformations of the sixth Painlevé equation with application to algebraic solutions

    Mathematische Nachrichten

    Volume 280, Issue 16, December 2007, Pages: 1834–1855, Raimundas Vidunas and Alexander V. Kitaev

    Article first published online : 8 NOV 2007, DOI: 10.1002/mana.200510582

  6. Cubic and Quartic Transformations of the Sixth Painlevé Equation in Terms of Riemann–Hilbert Correspondence

    Studies in Applied Mathematics

    Volume 130, Issue 1, January 2013, Pages: 17–48, Marta Mazzocco and Raimundas Vidunas

    Article first published online : 11 DEC 2012, DOI: 10.1111/j.1467-9590.2012.00562.x

  7. Meromorphic Painlevé transcendents at a fixed singularity

    Mathematische Nachrichten

    Volume 286, Issue 8-9, June 2013, Pages: 861–875, Kazuo Kaneko and Yousuke Ohyama

    Article first published online : 18 APR 2013, DOI: 10.1002/mana.200810241

  8. Double scaling limit in the random matrix model: The Riemann-Hilbert approach

    Communications on Pure and Applied Mathematics

    Volume 56, Issue 4, April 2003, Pages: 433–516, Pavel M. Bleher and Alexander R. Its

    Article first published online : 24 JAN 2003, DOI: 10.1002/cpa.10065

  9. Bäcklund Transformations and Solution Hierarchies for the Third Painlevé Equation

    Studies in Applied Mathematics

    Volume 98, Issue 2, February 1997, Pages: 139–194, Alice E. Milne, Peter A. Clarkson and Andrew P. Bassom

    Article first published online : 26 DEC 2001, DOI: 10.1111/1467-9590.00044

  10. Analytic methods for obstruction to integrability in discrete dynamical systems

    Communications on Pure and Applied Mathematics

    Volume 58, Issue 6, June 2005, Pages: 723–749, O. Costin and M. D. Kruskal

    Article first published online : 21 OCT 2004, DOI: 10.1002/cpa.20053

  11. Homotopy analysis method to obtain numerical solutions of the Painlevé equations

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 12, August 2012, Pages: 1423–1433, Esmail Hesameddini and Habibolla Latifizadeh

    Article first published online : 18 JUN 2012, DOI: 10.1002/mma.2521

  12. Justification of Asymptotic Formulas for the Fourth Painlevé Equation

    Studies in Applied Mathematics

    Volume 99, Issue 3, October 1997, Pages: 255–283, Alisher S. Abdullayev

    Article first published online : 26 DEC 2001, DOI: 10.1111/1467-9590.00061

  13. Painlevé II asymptotics near the leading edge of the oscillatory zone for the Korteweg—de Vries equation in the small-dispersion limit

    Communications on Pure and Applied Mathematics

    Volume 63, Issue 2, February 2010, Pages: 203–232, Tom Claeys and Tamara Grava

    Article first published online : 3 MAR 2009, DOI: 10.1002/cpa.20277

  14. Numerical study of the asymptotics of the second Painlevé equation by a functional fitting method

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 17, 30 November 2013, Pages: 2347–2352, Utku Erdoğan and Huseyin Koçak

    Article first published online : 14 FEB 2013, DOI: 10.1002/mma.2757

  15. On the Lax Pairs of the Symmetric Painlevé Equations

    Studies in Applied Mathematics

    Volume 117, Issue 4, November 2006, Pages: 299–319, A. Sen, A.N.W. Hone and P.A. Clarkson

    Article first published online : 13 OCT 2006, DOI: 10.1111/j.1467-9590.2006.00356.x

  16. Integrals over classical groups, random permutations, Toda and Toeplitz lattices

    Communications on Pure and Applied Mathematics

    Volume 54, Issue 2, February 2001, Pages: 153–205, Mark Adler and Pierre van Moerbeke

    Article first published online : 21 DEC 2000, DOI: 10.1002/1097-0312(200102)54:2<153::AID-CPA2>3.0.CO;2-5

  17. Asymptotics of Discrete Painlevé V transcendents via the Riemann–Hilbert Approach

    Studies in Applied Mathematics

    Volume 130, Issue 3, April 2013, Pages: 201–231, S.-X. Xu and Y.-Q. Zhao

    Article first published online : 19 FEB 2013, DOI: 10.1111/j.1467-9590.2012.00573.x

  18. Painlevé XXXIV Asymptotics of Orthogonal Polynomials for the Gaussian Weight with a Jump at the Edge

    Studies in Applied Mathematics

    Volume 127, Issue 1, July 2011, Pages: 67–105, Shuai-Xia Xu and Yu-Qiu Zhao

    Article first published online : 28 FEB 2011, DOI: 10.1111/j.1467-9590.2010.00512.x

  19. Rational ODEs with Movable Algebraic Singularities

    Studies in Applied Mathematics

    Volume 123, Issue 1, July 2009, Pages: 17–36, G. Filipuk and R. G. Halburd

    Article first published online : 1 JUL 2009, DOI: 10.1111/j.1467-9590.2009.00445.x

  20. A seminumeric approach for solution of the Eikonal partial differential equation and its applications

    Numerical Methods for Partial Differential Equations

    Volume 26, Issue 3, May 2010, Pages: 702–722, Mehdi Dehghan and Rezvan Salehi

    Article first published online : 20 JUL 2009, DOI: 10.1002/num.20482